# SDR SWAA2023013196467

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,788 hours, 34,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT GROUND AND 2 LH AISLE EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06 OPS CK GOOD
